MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, JAPANESE
Medical Device Problem Codes Connection Problem (2900); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issues of it logging patient circuit disconnect alarms in its memory, as well as alarming due to low inspiratory pressure during testing were both confirmed.Ventec replaced the external flow module (efm) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the efm.
 
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to request service for a device.The asp advised that the device had reportedly alarmed continuously during use.The asp further advised that they were unable to obtain the alarm history or reproduce any alarms and were requesting that ventec perform an evaluation of the device.The asp advised that there was no patient harm as a result of the reported issue.The patient was placed on a backup device for support and survived the reported event.During the device's evaluation, ventec downloaded the device's system logs for analysis.Ventec observed that on the date of the event, the device had logged patient circuit disconnect alarms in its memory.Additionally, while testing the device ventec observed that it alarmed due to low inspiratory pressure.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19797224
Report Number3013095415-2024-00531
Device Sequence Number17914528
Product Code CBK
UDI-Device Identifier00855573007785
UDI-Public(01)00855573007785(11)211208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+C+PRO, JAPANESE
Device Catalogue NumberPRT-00900-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age20 YR
Patient SexMale
Patient Weight30 KG
Patient EthnicityNon Hispanic
Patient RaceAsian